# SDR CALA2024111401136

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,165 hours, 17,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268127
- Part serial: 01461
- Condition: Damaged
- Location: Zone 800
- Part time: 58,164 hours, 17,017 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT OFF WING ESCAPE SLIDE ACTUATOR VENT RED HANDLE 90 DEGREE STOP BUSHING(WASHER) BROKE IN HALF. UNABLE TO IDENTIFY PART. REMOVED AND REPLACED LEFT HAND OFF WING ESCAPE SYSTEM ACTUATOR, REF: AMM 25-65-05. PARTS USED:  19-2565-9-0003,QTY :1 1138728,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1138728  SN OFF 1461 IPC REFERENCE # 2565. ACTUATOR, WING   OFF 19-2565-9-0003 1461 ON 19-2565-9-0003 1085 INSPECTION UPDATE: QC VERIFIED INSTALLATION OF LH OVERWING SLIDE DOOR ACTUATOR, PART NUMBER AND FOR SAFETY AND SECURITY PER GMM 09-25-05.  NO DEFECTS NOTED AT THIS TIME. THIS IS SDR
